# SDR N6WA2023052502

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 40,023 hours, 28,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 7 IS BURNT OUT.   DEFERRED CEILING EMERGENCY LIGHT ABOVE ROW 7 IAW MEL 33-51-01B-2A CAT C  OCN 70081895 AUTH BY MXC.
